# SDR AU980303

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7170 · Engine Drains
- Part: Hose
- Condition: Incorrect
- Location: Engine Drains
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR OVERFLOW DRAIN PIPE POSITIONING COULD CAUSE A FIRE HAZARD.
